# SDR DALA2020122404257

- Difficulty date: December 21, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 68,638 hours, 8,960 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Condition: Open
- Location: Row 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN PANEL IN CENTER AISLE OF ROW 25 DROPPED DOWN AND HUNG ON 2 LATCHES DURING TAKEOFF, LATCHES SEEM TO BE BARELY ABLE TO KEEP THE PANEL SECURED.  CORRECTIVE ACTION: REINSTALLED AND SECURED PSU PANEL ABOVE CENTER SEATS ROW 25, NO DEFECTS NOTED.
